# SDR DL757001302

- Difficulty date: July 9, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 45,856 hours, 23,717 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Condition: Leaking
- Location: Hyd Bypass
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A/C HAD HYDRAULIC LEAK ON LEFT SYS, IN FLIGHT PUMPS TURNED OFF AT .47, TURNED PUMPS ON TO LAND A/C.  FOUND RUDDER RATIO CHANGER BYPASS VALVE WITH PIN HOLE LEAK IN VALVE BODY.  REPLACED VALVE, LEAK AND OPS CHECK NORMAL.
